MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020007
Medical Device Problem Codes Device Emits Odor (1425); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
A device was returned to a third-party service center for service.There was no report of serious patient harm or injury.There was no report of medical intervention.Customer complaint alarm and smells charred was confirmed.During the evaluation of the device, they found canister assy, o2 pilot solenoid worn, flowmeter cracked, manifold assy, overlay kit and braided silicone tube damaged.The device was repaired.Reportable since device issue/event has or may have caused or contributed to a death.
 
Additional Manufacturer Narrative
The manufacturer previously reported that a device was returned to a third-party service center for service.There was no report of serious patient harm or injury.There was no report of medical intervention.Customer complaint alarm and smells charred was confirmed.During the evaluation of the device, they found canister assembly, o2 pilot solenoid worn, flowmeter cracked, manifold assembly, overlay kit and braided silicone tube damaged.The device was repaired.Reportable since device issue/event has or may have caused or contributed to a death.After further review, this issue was incorrectly reported and will now be considered a non-reportable issue.Correction to the event description is as follows: the manufacturer received information alleging alarm red after 5 minutes, smells charred.There was no patient harm or injury associated with this notification, no increased risk to the intended user and no medical intervention reported.There was no report of flames, smoking, burning, melting, or warping.During the evaluation of the device at the third-party service center, the customer complaint was not able to be confirmed.There was no information of any thermal findings, during the evaluation of the device.The canister assembly, o2 pilot solenoid, flowmeter, manifold assembly, overlay kit and braided silicone tube were replaced for preventative maintenance alone.This device meets ul and iec requirements for flammability.The everflo oxygen concentrator is intended to provide supplemental oxygen to persons requiring oxygen therapy.The device is not intended to be life supporting or life sustaining.Based on the available information, there is not enough evidence to indicate this issue is reportable to any regulatory agencies.No report will be filed with any regulatory agencies at this time.

Brand Name
EVERFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key22041045
Report Number2518422-2025-105792
Device Sequence Number12986481
Product Code CAW
UDI-Device Identifier00606959032569
UDI-Public(01)00606959032569
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020007
Device Catalogue Number1020007
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date05/17/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown